| Model Number |
777000 |
| Medical Device Problem Codes |
Break (1069); Degraded (1153); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction it is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during device evaluation, the g400 generator exhibited a broken transistor 5 component on the peak radio frequency board, and metal caused a short circuit to the circuit board.There was no patient involvement.